# SDR REXA2012101401405

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 21,410 hours, 18,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT BY EMERGENCY EXIT INOPERABLE.  REMOVED AND REPLACED LEFT EMERGENCY LIGHT IAW CRJ 200 AMM 33-51-21.  OPS CHECKS GOOD.
